# SDR IPXA2016102009626

- Difficulty date: October 5, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: AKC76273
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT EXTENDED TAIL CONE LOWER INTERNAL STRAP IS CORRODED.  REMOVED, FABRICATED AND REPLACED LOWER STRAP IAW DWG. AKC7627 AND SRM 51-31-01.
